MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD SURG PATXRAY 3/4X3/4-200; SURGICAL PATTIES

INTEGRA LIFESCIENCES MANSFIELD SURG PATXRAY 3/4X3/4-200; SURGICAL PATTIES
Model Number 801401
Medical Device Problem Codes Defective Device (2588); Extra Components (4067)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Surgical patties were not returned for evaluation (discarded); therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, manufacturing records were reviewed and found no anomalies.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.A corrective action was previously implemented for preventative actions to minimize "incorrect count" and "string issues." at this time, no adverse trend was identified.
 
Event or Problem Description
A facility reported that during surgery (removal of a right nasal cavity lesion), medical staff count 11 patties instead of 10 and the 11th one has no string.No patient consequences reported and the event did not led to surgical delay.

Brand Name
SURG PATXRAY 3/4X3/4-200
Common Device Name
SURGICAL PATTIES
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16540932
Report Number3014334038-2023-00030
Device Sequence Number15280195
Product Code HBA
UDI-Device Identifier10381780514978
UDI-Public10381780514978
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 03/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number801401
Device Catalogue Number801401
Device Lot Number6561007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2023
Initial Report FDA Received Date03/14/2023
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale